# SDR IXXA0500097O

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,903 hours, 34,736 cycles
- Engine: Cfmint CFM563C1
- Engine time: 31,972 hours, 13,733 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Tube
- Part number: D51P5410115
- Condition: Broken
- Location: Engine Oil
- Part time: 83,903 hours, 34,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

!DURING CLIMBOUT FROM KTOL TO KPHL THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED. PRESSURE WAS AT 14 PSI AND FLUCTUATING AND OIL QUANTITY DEPLETING SLOWLY. THE CREW PERFORMED A  PRECAUTIONARY ENGINE SHUTDOWN. CREW LANDED IN KPHL WITHOUT INCIDENT. MAINTENANCE FOUND OIL PRESSURE TRANSMITTER OIL SUPPLY TUBE BROKE AT FLANGE. MAINTENANCE REMOVED AND REPLACED TUBE. THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOG PER ALL APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
